American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] G. Hochschild. Note on algebraic Lie algebras . Proc. Amer. Math. Soc. 29 (1971) 10-16. MR 0281720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William C. Waterhouse. Principal homogeneous spaces and group scheme extensions . Trans. Amer. Math. Soc. 153 (1971) 181-189. MR 0269659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gustave Efroymson. The cohomology ring of a finite group scheme . Proc. Amer. Math. Soc. 26 (1970) 567-570. MR 0266928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Grosshans. Representation of algebraic groups preserving quaternion skew-hermitian forms . Proc. Amer. Math. Soc. 24 (1970) 497-501. MR 0252401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl S. Weisman. On the connected identity component of the ad\`ele-class group of an algebraic torus . Proc. Amer. Math. Soc. 21 (1969) 155-160. MR 0244263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frank Grosshans. Correction to: ``Orthogonal representations of algebraic groups'' . Trans. Amer. Math. Soc. 144 (1969) 571. MR 0284443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Grosshans. Othogonal representations of algebraic groups . Trans. Amer. Math. Soc. 137 (1969) 519-531. MR 0260755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William C. Waterhouse. A classification of almost full formal groups . Proc. Amer. Math. Soc. 20 (1969) 426-428. MR 0236189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David J. Winter. Algebraic group automorphisms having finite fixed point sets . Proc. Amer. Math. Soc. 18 (1967) 371-377. MR 0210715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. J. Winter. Fixed points and stable subgroups of algebraic group automorphisms . Proc. Amer. Math. Soc. 18 (1967) 1107-1113. MR 0220739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ian G. Connell. Abelian formal groups . Proc. Amer. Math. Soc. 17 (1966) 958-959. MR 0195893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Hochschild. Complexification of real analytic groups . Trans. Amer. Math. Soc. 125 (1966) 406-413. MR 0206141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marvin J. Greenberg. Algebraic rings . Trans. Amer. Math. Soc. 111 (1964) 472-481. MR 0159824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rimhak Ree. Commutators in semi-simple algebraic groups . Proc. Amer. Math. Soc. 15 (1964) 457-460. MR 0161944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Hochschild. Rationally injective modules for algebraic linear groups . Proc. Amer. Math. Soc. 14 (1963) 880-883. MR 0155825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marvin J. Greenberg. Unit Witt vectors . Proc. Amer. Math. Soc. 13 (1962) 72-73. MR 0136605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maxwell Rosenlicht. Toroidal algebraic groups . Proc. Amer. Math. Soc. 12 (1961) 984-988. MR 0133328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maxwell Rosenlicht. On quotient varieties and the affine embedding of certain homogeneous spaces . Trans. Amer. Math. Soc. 101 (1961) 211-223. MR 0130878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Hertzig. Forms of algebraic groups . Proc. Amer. Math. Soc. 12 (1961) 657-660. MR 0125181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1